# SDR SIMA2020010227006

- Difficulty date: December 27, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE LH VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE CRACKED.-C/A-REMOVED AND REPLACED LH VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE IAW EMB 145 SRM 51-40-02
